A-codes from rational functions over Galois Rings

Gilberto Bini, Gilberto Bini

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper, we describe authentication codes via (generalized) Gray images of suitable codes over Galois rings. Exponential sums over these rings help determine—or bound—the parameters of such codes.
Original languageEnglish
Pages (from-to)207-214
Number of pages8
JournalDESIGNS, CODES AND CRYPTOGRAPHY
Volume39
Publication statusPublished - 2006

All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A-codes from rational functions over Galois Rings'. Together they form a unique fingerprint.

Cite this